# SDR GTIA040869

- Difficulty date: December 21, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 478 - DURING TEST ON RIGHT AFT BOOST PUMP B-TEST IS INOPERATIVE, AIRCRAFT SWAP.  REMOVED AND REPLACED AFT FUEL TANK B-BOOST PUMP.  OPS CHECK GOOD.  (M)
